# SDR 06FDEA02952

- Difficulty date: August 11, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE END OF STRINGER 9, APPROX 12" AT LT WING TANK XORS 819 DURING HFEC INSPECTION.  LHW TANK END OF STRINGER 9 CRACK AT XORS 819 REPAIRED AS PER SRM 57-20-00 FIG 10 OPT 3 VOL 1.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
